# SDR CALA2025021202300

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 98,791 hours, 21,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE -  R1 DOOR EXIT LIGHT INOP. RPL POWER SUPPLY AND BATTERY PACK IN CEILING BETWEEN FWD ENTRY DOORS REF AMM 33-51-07-862-054 AND AMM 33-51-07-902-001, LIGHTS TEST GOOD.
